MathSciNet Relay Station
MathSciNet bibliographic data
MR1366541 47G10 (45E05 47A30)
Feldman, Israel; Krupnik, Naum; Spitkovsky, Ilya Norms of the singular integral operator with Cauchy kernel along certain contours. Integral Equations Operator Theory 24 (1996), no. 1, 68–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement